Alert archive / Arkansas / Tornado Warnings in 2010
Tornado Warning 17, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at May 13, 2010, 2:09 PM CDT for 4 counties in Arkansas. It was in force for 51 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 13, 2010, 2:09 PM CDT (19:09 UTC)
- Expired
- May 13, 2010, 3:00 PM CDT
- In force
- 51 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Crawford County, AR, Franklin County, AR, Madison County, AR, Washington County, AR
The radar
The Western Arkansas radar (KSRX), 81 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 13, 2:20 PM CDT | TSTM WND DMG | Winslow, AR | TOPS BROKEN OUT OF MANY TREES. LARGE LIMBS BLOWN ACROSS SEVERAL ROADS. VICINITY OF WINSLOW. REPORTED BY ROUTE DRIVER. |
| May 13, 2:34 PM CDT | TSTM WND DMG | Crosses, AR | SEVERAL TREES AND POWER POLES DOWNED AT THE INTERSECTION OF HWY 295 AND HWY 16. HWY 16 WAS BLOCKED DUE TO THE DAMAGE FOR APPROXIMATELY 45 MIN. |
| May 13, 2:50 PM CDT | TSTM WND DMG | Huntsville, AR | SEVERAL WINDOWS BLOWN OUT OF HUNTSVILLE MIDDLE SCHOOL. |
| May 13, 2:53 PM CDT | TSTM WND DMG | Witter, AR | ROOF BLOWN OFF OLD FEED STORE. FEED BIN BLOWN OUT INTO ROAD IN WITTER AREA. |
| May 13, 2:55 PM CDT | TSTM WND DMG | Aurora, AR | 4 TO 5 LARGE TREES BLOWN DOWN. AT LEAST ONE ACROSS THE ROAD. OTHER TREE DAMAGE. |
| May 13, 3:00 PM CDT | TSTM WND DMG | 5 S Huntsville, AR | BARN DAMAGED ON HIGHWAY 23 SOUTH OF HUNTSVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.2 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 139 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 570 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 313 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.4
The text
As transmitted, in the capitals the NWS used until 2016.
415 WFUS54 KTSA 131909 TORTSA ARC033-047-087-143-132000- /O.NEW.KTSA.TO.W.0017.100513T1909Z-100513T2000Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE TULSA OK 209 PM CDT THU MAY 13 2010 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * TORNADO WARNING FOR... NORTHEASTERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS MADISON COUNTY IN NORTHWEST ARKANSAS SOUTHEASTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS NORTHEASTERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS * UNTIL 300 PM CDT * AT 205 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO WAS LOCATED 5 MILES WEST OF CHESTER...MOVING NORTHEAST AT 50 MPH. * SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... AURORA...BLACKBURN...BOSTON...BRENTWOOD...CHESTER...ELKINS... HUNTSVILLE...JAPTON...MOUNTAINBURG...PETTIGREW...SAINT PAUL... STRICKLER...WESLEY...WEST FORK...WINSLOW AND WITTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW! IF NO UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS! && LAT...LON 3617 9370 3584 9355 3558 9427 3585 9436 TIME...MOT...LOC 1909Z 242DEG 42KT 3572 9420 $$
2 follow-up statements
359 WWUS54 KTSA 131926 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 226 PM CDT THU MAY 13 2010 ARC033-047-087-143-132000- /O.CON.KTSA.TO.W.0017.000000T0000Z-100513T2000Z/ WASHINGTON AR-CRAWFORD AR-FRANKLIN AR-MADISON AR- 226 PM CDT THU MAY 13 2010 ...THE TORNADO WARNING FOR MADISON...NORTHEASTERN FRANKLIN... NORTHEASTERN CRAWFORD AND SOUTHEASTERN WASHINGTON COUNTIES CONTINUES... AT 224 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO LOCATED NEAR WINSLOW... MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... BRENTWOOD...BIDVILLE...WYOLA...ARNETT...HICKS...SULPHUR CITY... DURHAM...DELANEY...ELKINS...CROSSES...PATRICK...COMBS...BRASHEARS... SAINT PAUL...WESLEY...GEORGETOWN...JAPTON...DUTTON...PETTIGREW... WITTER...BOSTON...AURORA...HUNTSVILLE AND HARMONY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW! IF NO UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS! A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR MADISON... NORTHEASTERN FRANKLIN...NORTHEASTERN CRAWFORD AND SOUTHEASTERN WASHINGTON COUNTIES. && LAT...LON 3589 9421 3617 9370 3584 9355 3561 9418 TIME...MOT...LOC 1926Z 238DEG 34KT 3583 9410 $$
562
WWUS54 KTSA 131950
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
250 PM CDT THU MAY 13 2010
ARC033-047-143-132000-
/O.CAN.KTSA.TO.W.0017.000000T0000Z-100513T2000Z/
WASHINGTON AR-CRAWFORD AR-FRANKLIN AR-
250 PM CDT THU MAY 13 2010
...THE TORNADO WARNING FOR NORTHEASTERN FRANKLIN...NORTHEASTERN
CRAWFORD AND SOUTHEASTERN WASHINGTON COUNTIES IS CANCELLED...
LAT...LON 3577 9376 3577 9381 3603 9395 3604 9394
3617 9370 3584 9355
TIME...MOT...LOC 1950Z 238DEG 34KT 3595 9386
$$
ARC087-132000-
/O.CON.KTSA.TO.W.0017.000000T0000Z-100513T2000Z/
MADISON AR-
250 PM CDT THU MAY 13 2010
...THE TORNADO WARNING FOR MADISON COUNTY CONTINUES...
AT 249 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO LOCATED NEAR JAPTON...
MOVING NORTHEAST AT 40 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...DUTTON...
GEORGETOWN...JAPTON...PETTIGREW...WITTER...BOSTON...AURORA...
HUNTSVILLE AND HARMONY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW! IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS!
A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR MADISON
COUNTY.
&&
LAT...LON 3577 9376 3577 9381 3603 9395 3604 9394
3617 9370 3584 9355
TIME...MOT...LOC 1950Z 238DEG 34KT 3595 9386
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at May 13, 12:41 PM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, May 13, 12:41 PM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1241 PM CDT THU MAY 13 2010 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM. RAIN AND ISOLATED THUNDERSTORMS WILL AFFECT ALL TAF SITES THROUGH THE FORECAST PERIOD. CEILINGS AND VISIBILITIES WILL MOSTLY BE IN THE MVFR RANGE...BUT MAY OCCASIONALLY DROP INTO THE IFR CATEGORY. && .PREV DISCUSSION... /ISSUED 1138 AM CDT THU MAY 13 2010/ DISCUSSION... COLD FRONT EXTENDING FROM FAR NORTHWEST ARKANSAS TO SOUTH OF MCALESTER WILL CONTINUE TO SAG SLOWLY SOUTHEAST THIS AFTERNOON. A LARGE AREA OF SHOWERS AND THUNDERSTORMS IS SPREADING NORTH AND EAST INTO EASTERN OKLAHOMA AND WILL OVERSPREAD MUCH OF THE AERA SOUTHEAST OF INTERSTATE 44 THIS AFTERNOON. RAIN CHANCES WILL BE CONSIDERABLY LOWER TO THE NORTHWEST OF INTERSTATE 44 WHERE SOME DRIER AIR IS TRYING TO WORK IN FROM THE NORTH. A LIMITED SEVERE WEATHER RISK WILL REMAIN THIS AFTERNOON IN PARTS OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS...BUT THE BIGGER CONCERN OVER THE NEXT FEW DAYS WILL BECOME HEAVY RAINFALL AS SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED. HAVE ADJUSTED FIRST PERIOD TEMPERATURES AND POPS TO FIT CURRENT CONDITIONS. UPDATED PRODUCTS ARE ON THE WAY. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...05
Hazardous weather outlook, May 13, 1:14 PM CDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 114 PM CDT THU MAY 13 2010 ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 114 PM CDT THU MAY 13 2010 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...ELEVATED. AREA...SOUTHEAST OF INTERSTATE 44. ONSET...ONGOING. HEAVY RAIN. RISK...ELEVATED. AREA...SOUTHEAST OF INTERSTATE 44. ONSET...ONGOING. DISCUSSION... OCCASIONAL SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE AREA THIS AFTERNOON AND TONIGHT. A SLOW MOVING COLD FRONT EXTENDING FROM THE NORTHWEST CORNER OF ARKANSAS TO NEAR WILBURTON WILL SAG SLOWLY SOUTHEAST. A FEW OF THE STORMS NEAR AND SOUTH OF THE FRONT MAY BECOME SEVERE THIS AFTERNOON AND EVENING WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. HEAVY RAIN AND FLASH FLOOD POTENTIAL WILL BE INCREASING TO THE SOUTHEAST OF INTERSTATE 44 AS SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS MOVE ACROSS THE SAME AREA. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED IN SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SUNDAY THROUGH WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... AN ACTIVE PERIOD WILL REMAIN ACROSS THE AREA THROUGH EARLY NEXT WEEK...WITH HEAVY RAIN BEING THE PRIMARY THREAT. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...BUT ISOLATED SEVERE STORMS CANNOT BE RULED OUT. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, May 13, 11:50 AM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1150 AM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM TSTM WND DMG BRISTOW 35.83N 96.39W
05/13/2010 CREEK OK PUBLIC
MULTIPLE TREES DOWN IN AND AROUND BRISTOW. STRUCTURE AT
THE CORNER OF S.339TH W AVE AND W. 261ST STREET SOUTH HAD
ROOF TORN OFF.
0435 AM TSTM WND DMG KELLYVILLE 35.94N 96.21W
05/13/2010 CREEK OK PUBLIC
SEVERAL HOMES SUSTAINED ROOF DAMAGE IN AND AROUND
KELLYVILLE.
&&
RBDLocal storm report, May 13, 11:57 AM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
1157 AM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 AM TSTM WND DMG LEACH 36.20N 94.92W
05/13/2010 DELAWARE OK PUBLIC
TREE LIMBS DOWN IN LEACH.
&&
RBDSpecial weather statement, May 13, 12:39 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1239 PM CDT THU MAY 13 2010
OKZ049-073-131845-
PITTSBURG OK-PUSHMATAHA OK-
1239 PM CDT THU MAY 13 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN PITTSBURG AND NORTHWESTERN PUSHMATAHA
AT 1239 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 20 MILES SOUTHWEST OF KIOWA TO 19 MILES WEST OF
DARWIN...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...KIOWA...BLANCO...HARTSHORNE...
MOYERS...KOSOMA AND DUNBAR.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3451 9579 3452 9568 3459 9568 3459 9588
3468 9589 3468 9608 3472 9610 3494 9555
3469 9552 3469 9550 3441 9546 3423 9579
TIME...MOT...LOC 1739Z 236DEG 36KT 3460 9618 3417 9607Local storm report, May 13, 1:17 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
117 PM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 AM TSTM WND DMG SPRINGDALE 36.19N 94.13W
05/13/2010 WASHINGTON AR PUBLIC
SWATH OF TREE DAMAGE FROM SW TO NE 100 YARDS WIDE
&&
RBDSpecial weather statement, May 13, 1:30 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
130 PM CDT THU MAY 13 2010
OKZ049-053-073-075-076-131930-
CHOCTAW OK-LATIMER OK-LE FLORE OK-PITTSBURG OK-PUSHMATAHA OK-
130 PM CDT THU MAY 13 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
WESTERN LE FLORE...SOUTHEASTERN PITTSBURG...NORTHERN CHOCTAW...
PUSHMATAHA AND SOUTHERN LATIMER
AT 131 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF STANLEY TO 4 MILES SOUTHEAST OF
DUNBAR TO ANTLERS...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...YANUSH...BENGAL...MUSE...
WHITESBORO...TALIHINA...ANTLERS...CLAYTON...CLOUDY...SNOW...
NASHOBA...STANLEY...TUSKAHOMA...KIAMICHI...ALBION...KELLOND AND
DUNBAR.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3441 9557 3466 9566 3497 9478 3472 9469
3450 9484 3451 9504 3438 9503 3412 9576
TIME...MOT...LOC 1831Z 247DEG 33KT 3461 9552 3445 9546
3423 9560Special weather statement, May 13, 1:35 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
135 PM CDT THU MAY 13 2010
ARZ010-019-029-OKZ069-072-074>076-131930-
ADAIR OK-CRAWFORD AR-HASKELL OK-LATIMER OK-LE FLORE OK-SEBASTIAN
AR-SEQUOYAH OK-WASHINGTON AR-
135 PM CDT THU MAY 13 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHWESTERN WASHINGTON AND CRAWFORD
IN WEST CENTRAL ARKANSAS
NORTHWESTERN SEBASTIAN
IN NORTHEAST OKLAHOMA
SOUTHEASTERN ADAIR
IN EAST CENTRAL OKLAHOMA
EASTERN SEQUOYAH
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN HASKELL...NORTHERN LE FLORE AND NORTHEASTERN
LATIMER
AT 136 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF SHORT TO 4 MILES SOUTH OF GANS TO
10 MILES SOUTHWEST OF MILTON...MOVING EAST AT 35 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...GANS...MULDROW...
ROLAND...SHORT...MOFFETT...CAMERON...PANAMA...BOKOSHE...SPIRO...
POCOLA...ARKOMA...FORT SMITH...HACKETT...BARLING...EXCELSIOR...
BONANZA...JENNY LIND...WINSLOW...BLACKBURN...MOUNTAINBURG...VAN
BUREN...ALMA...CEDARVILLE...NATURAL DAM...CHESTER...DYER...FIGURE
FIVE...RUDY AND LEE CREEK.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3586 9410 3550 9407 3513 9435 3502 9507
3532 9479 3578 9460
TIME...MOT...LOC 1836Z 253DEG 29KT 3562 9456 3535 9468
3507 9495The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 5:52 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Crawford, Washington | 68 min |
| May 13, 6:41 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 64 min |
| May 13, 1:35 PM CDT | Special Weather Statement | TSA | Crawford | 55 min |
| May 13, 1:46 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Washington | 59 min |
| May 13, 2:30 PM CDT | Special Weather Statement | TSA | Franklin | 60 min |
| May 13, 2:42 PM CDT | Special Weather Statement | TSA | Sebastian | 33 min |
| May 13, 2:45 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Franklin, Madison, Washington | 45 min |
| May 13, 2:58 PM CDT | Tornado Warning | TSA | Carroll, Madison | 47 min |
Nearby
Tornado Warnings in Arkansas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.